# SDR WX0500047

- Difficulty date: May 30, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ABOVE CENTER COCKPIT WINDSHIELD.  AIRCRAFT LANDED LAS WITHOUT INCIDENT.  MAINTENANCE CLEANED AND INSPECTED AREA ABOVE CENTER WINDSHIELD IAW MM 05-51-02 WITH NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.
